Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

August 9, 2012Coahoma County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 9, 2012, 9:02 AM CDT for Coahoma County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 9:02 AM CDT (14:02 UTC)
Expired
Aug 9, 2012, 9:30 AM CDT
In force
28 min
Issued by
NWS Jackson, MS

County Coahoma County, MS

The radar

The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 2.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS84 KJAN 091402
SPSJAN
MSZ018-019-091430-
SUNFLOWER MS-BOLIVAR MS-
902 AM CDT THU AUG 9 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
902 AM CDT THU AUG 9 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 30 TO 
40 MPH WINDS WAS LOCATED 4 MILES EAST OF DEESON AT 902 AM 
CDT...MOVING EAST AT 20 MPH.

PEOPLE IN NORTHEASTERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3399 9065 3399 9045 3387 9046 3388 9060
      3396 9091 3406 9089 3408 9088 3409 9089
      3413 9088 3412 9066
TIME...MOT...LOC 1402Z 278DEG 16KT 3404 9079

$$

JA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:19 AM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Aug 9, 3:19 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
319 AM CDT THU AUG 9 2012

.SHORT TERM...COMPLEX CONVECTIVE FORECAST FOR THIS SHORT TERM AS THE
EVOLVING MEAN LONG WAVE TROUGH WILL CONTAIN MULTIPLE S/WV'S WHICH
WILL DRIVE THE SENSIBLE WEATHER FOR EACH PERIOD. OVERALL...THE
MODELS ARE TRYING TO MAKE SENSE OF IT ALL AND I FEEL GOOD ABOUT WHAT
I HAVE TO WORK WITH GIVEN THE COMPLEXITY OF THE SITUATION.

TO START...THE INITIAL S/WV IS OVER THE W/NW PART OF THE CWA AND IS
CURRENTLY BEGINNING TO GEN UP SOME SHRA/TSRA ACTIVITY ACROSS THAT
AREA. LOOK FOR THIS TO EXPAND IN COVERAGE THROUGH EARLY/MID MORNING
ACROSS THE NW HALF OF THE CWA. AS LIFT FROM THIS FEATURE SHIFTS
E/SE...THE LOW LEVEL RESPONSE AND MOISTURE CONVERGENCE WILL FOLLOW
SUIT. I SEE THE CENTRAL AND SE HALF OF THE AREA GETTING SOMEWHAT OF
AN EARLY START TO THE CONVECTION. BEST PRECIP CHANCES FOR THIS AREA
LOOK TO BE LATE MORNING THROUGH EARLY AFTERNOON. AS THIS
OCCURS...THE NW HALF WILL SEE A BREAK AND HAVE SOME TIME TO WARM UP
AND DESTABILIZE AHEAD OF THE NEXT S/WV (MORE ON THAT IN A BIT). FOR
THE SE HALF AND EASTERN PORTIONS...CONCERNING STRONG/SVR STORM
POTENTIAL. I'M NOT REAL HIGH ON THIS...MAINLY DUE TO THE EARLY START
OF ACTIVITY. HOWEVER...THERE WILL EXIST SOME ENHANCED MID LEVEL FLOW
ASSOCIATED WITH OUR S/WV ALONG WITH SOME MID LEVEL COOLING.
ADDITIONALLY...BETTER THAN AVG FORCING WILL EXIST AS WELL AND I CAN
SEE SOME STRONG STORMS WITH A COUPLE SVR CELLS MIXED IN.
AGAIN...THIS IS FOR THE SE HALF AND EASTERN PORTIONS FROM 11AM
THROUGH 4PM. MAIN RISK LOOKS TO BE FROM 40-60 MPH WINDS AND
LIGHTNING AS STORMS MOVE GENERALLY WEST TO EAST.

SHIFTING TO THE SECOND S/WV AND FOCUSING BACK TOWARD THE NW HALF OF
THE CWA FOR LATE AFTERNOON/EVENING. THIS PORTION OF THE CWA WILL
HAVE THE OPPORTUNITY TO WARM INTO MID 90S. ADDITIONALLY...TEMPS
ALOFT WILL REMAIN COOLER THAN AVG AND PROMOTE FAIRLY STEEP LAPSE
RATES WITH VERTICAL TOTALS AROUND 28C. THIS 2ND S/WV WILL CONTAIN A
STRONGER MID LEVEL SPEED MAX ALONG WITH AN ASSOCIATED MID LEVEL DRY
PUNCH DIVING SE ACROSS THE SOUTHERN PLAINS. IT IS THIS PART OF THE
CWA WHERE I'M MORE CONCERNED WITH SVR STORMS BETWEEN 5 PM AND
MIDNIGHT. ADDITIONAL ACTIVITY LOOKS TO LINGER PAST MIDNIGHT AS
WELL...JUST LIKELY NOT STRONG. HAZARDS FROM THIS ACTIVITY WILL BE 60
MPH WINDS...QUARTER HAIL AND POTENTIALLY MORE INTENSE LIGHTNING. I
WILL CONSTRUCT GRAPHICS TO ILLUSTRATE EACH RISK ALONG WITH
SEGMENTING THE HWO TO FIT THE SITUATION. LASTLY...LOCALLY HEAVY RAIN
WILL BE POSSIBLE WITH ANY STORM.

ON TO FRI...THIS PERIOD IS A CHALLENGE AS WELL...BUT I'M FEELING
MORE CONFIDENT WITH THE MAJORITY OF THE ACTIVITY OCCURRING ACROSS
THE SOUTH HALF. THE MAIN ISSUE WITH THIS PERIOD IS TIMING. ALL
INDICATIONS ARE...ACTIVITY MAY BE AT THE START OF THE FRI
PERIOD...OR GET A QUICK START. FOR NOW...WILL NOT GO WITH SPECIFIC
TIMING ON POPS DUE TO THE UNCERTAINTY. THE BEST DEEP MOISTURE LOOKS
TO BE ALONG AND SOUTH OF I-20 AS THE DRIER MID LEVEL AIR ASSOCIATED
WITH THE S/WV WILL LIKELY BE OVER THE NORTHERN CWA. ALSO...A MORE
PRONOUNCED NW FLOW WILL EXIST AND ANY STORMS SHOULD MOVE OFF TO THE
SE. AS FOR STRONG STORMS FRI...NOT REALLY EXPECTING MUCH AS THE ONLY
THING GOING FOR IT WOULD BE STRONGER OVERALL WINDS ALOFT. LAPSE
RATES WILL BE RATHER TAME AND INSTABILITY WILL BE LIMITED. AT THIS
POINT...I WOULD BE BEST TO NOT MENTION ANY RISK ON FRI AND SEE HOW
THINGS ARE SETUP AFTER WE DEAL WITH THESE FIRST TWO PERIODS. /CME/

.LONG TERM...SATURDAY THROUGH NEXT THURSDAY...BEHIND THE PASSAGE OF
FRIDAY/FRIDAY NIGHT'S COLD FRONT...A DRIER AIRMASS WILL FILTER SOUTH
INTO THE REGION FOR THE WEEKEND.  WHILE THIS WILL RESULT IN SLIGHTLY
COOLER AFTERNOON AND OVERNIGHT TEMPERATURES...THE BIGGER STORY WILL
BE THE NOTICEABLY...AND MUCH APPRECIATED...LESS HUMID CONDITIONS
FELT ACROSS THE FORECAST AREA AS DEW POINTS DROP FROM THE MID 70S
WE'VE SEEN THROUGH MUCH OF THE SUMMER...DOWN INTO THE LOW AND MIDDLE
60S.

AS FAR AS TEMPERATURES ARE CONCERNED FOR THE WEEKEND...AS STATED
ABOVE THEY'LL BE SLIGHTLY COOLER.  I ADJUSTED HIGHS UP A BIT ON
SATURDAY RESULTING IN THEIR RANGING FROM THE MID 80S TO LOWER 90S...
WHICH IS WARMER THAN MOS YET COOLER THAN THE MET GUIDANCE.  AFTER
TAKING A LOOK AT LOW LEVEL TEMPS FORECASTED OVER THE AREA DURING
THIS TIME AND COMPARING THEM WITH LOCAL CLIMATOLOGY...THIS UPWARDS
ADJUSTMENT MADE SENSE.  HIGHS WILL BE A TAD WARMER ON SUNDAY...BUT
STILL SLIGHTLY COOLER THAN THOSE FROM RECENT DAYS.  LOOK FOR LOWS
SATURDAY NIGHT TO FALL INTO THE LOW AND MIDDLE 60S...AND LOWS SUNDAY
NIGHT TO SLIP INTO THE MID 60S AND LOWER 70S.

UNFORTUNATELY...JUST AS QUICK AS THIS DRIER AIR CAME...THE AIRMASS
WILL MODERATE UP THROUGH THE REMAINDER OF THE FORECAST PERIOD.  THIS
BASICALLY EQUATES TO A RETURN TO WHAT'S BEEN THE NORM FOR SUMMER
ACROSS THE CWA...HOT AND HUMID CONDITIONS WITH ISOLATED TO
SCATTERED SHOWERS AND STORMS EACH AFTERNOON...LINGERING INTO THE
EARLY EVENING HOURS.  MODELS DO INDICATE A WEAK BOUNDARY TRYING TO
SNEAK INTO THE CWA AND MEANDERING ABOUT ACROSS THE FORECAST AREA
THROUGH MID-WEEK.  IF THIS PANS OUT...IT COULD ENHANCE RAIN CHANCES
DURING THE LATTER HALF OF THE FORECAST PERIOD...AND COULD RESULT IN
A COMPLEX OR TWO OF SHOWERS AND STORMS TRAVERSING THE REGION UNDER
NORTHWEST FLOW ALOFT. /19/

&&

.AVIATION...MAIN CHALLENGE WILL BE TIMING STORMS AND THE
RESTRICTIONS THAT WILL CAUSE. OVERALL...ACTIVITY LOOKS TO BE EARLY
ACROSS THE NW PORTIONS...THEN MORE LIKE MIDDAY/EARLY AFTERNOON FOR
THE REST OF THE AREA. ADDITIONAL ACTIVITY WILL DEVELOP ACROSS THE NW
FOR EVENING WITH SOME ACTIVITY LINGERING OVERNIGHT. AS FOR ANY
RESTRICTIONS HERE IN THE NEXT 3-6 HRS...LOOKS LIKE SOME MVFR/VFR
CEILINGS MAY DEVELOP BETWEEN 10-14Z. OUTSIDE THAT...VFR CONDITIONS
SHOULD EXIST OUTSIDE ANY STORM ACTIVITY. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       92  74  91  69 /  52  42  41  18
MERIDIAN      91  72  92  68 /  58  41  52  30
VICKSBURG     93  74  91  66 /  48  39  34  15
HATTIESBURG   92  75  93  73 /  71  20  54  28
NATCHEZ       91  75  91  70 /  61  29  42  17
GREENVILLE    95  75  91  66 /  38  48  20   9
GREENWOOD     94  74  90  65 /  39  45  22  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/19/
Hazardous weather outlook, Aug 9, 5:23 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
523 AM CDT THU AUG 9 2012

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-032-
034>037-040>042-047-101030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-WARREN-
523 AM CDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SOME SEVERE STORMS WILL BE POSSIBLE THIS EVENING...MAINLY BETWEEN 5
PM AND MIDNIGHT...ACROSS THE NORTHWEST HALF OF THE AREA. THE MAIN
HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS TO 60 MPH...QUARTER
SIZED HAIL AND CONTINUOUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ026-MSZ030-031-033-038-039-043>046-048>066-072>074-101030-
CONCORDIA-CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS-LEAKE-
NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
523 AM CDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED ACROSS THE AREA
TODAY. SOME OF THIS ACTIVITY WILL BE ON THE STRONG SIDE AND A SEVERE
STORM CANNOT BE RULED OUT. THIS ACTIVITY WILL PRIMARILY OCCUR BETWEEN
10 AM AND 4 PM. THE STRONGEST STORMS COULD PRODUCE 40 TO 60 MPH WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

CME

In the hours before

Special weather statement, Aug 9, 6:54 AM CDT, 2 hours 8 minutes before
MSZ028-029-091220-
WEBSTER MS-MONTGOMERY MS-
654 AM CDT THU AUG 9 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
654 AM CDT THU AUG 9 2012

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM BELLEFONTAINE TO SWEATMAN AT 652 AM CDT. THE LINE WAS
NEARLY STATIONARY. ROUGHLY 1 TO 2 INCHES OF RAIN HAS FALLEN IN THE
LAST HOUR. IF THIS ACTIVITY CONTINUES...A FLASH FLOOD WARNING MAY BE
NEEDED.

PEOPLE IN NORTH CENTRAL MONTGOMERY AND NORTHWESTERN WEBSTER COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3374 8914 3359 8933 3354 8964 3367 8960
      3373 8923 3373 8920 3374 8920 3375 8914
TIME...MOT...LOC 1152Z 059DEG 1KT 3365 8931 3363 8958

CME
Special weather statement, Aug 9, 8:25 AM CDT, 37 minutes before
MSZ032-033-091350-
OKTIBBEHA MS-CHOCTAW MS-
825 AM CDT THU AUG 9 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
825 AM CDT THU AUG 9 2012

A STRONG THUNDERSTORM PRODUCING HEAVY RAIN WITH RAIN RATES ON THE
ORDER OF 2 INCHES PER HOUR WAS LOCATED OVER REFORM AT 822 AM
CDT...MOVING EAST AT 15 MPH. THIS ENHANCED RAINFALL AREA WILL SHIFT
OVER CHOCTAW AND OKTIBBEHA COUNTIES OVER THE NEXT HALF HOUR TO 45
MINUTES. PONDING OF WATER IN LOW LYING AREAS COULD BE POSSIBLE AND
MAKE DRIVING HAZARDOUS.

PEOPLE IN NORTHEASTERN CHOCTAW AND OKTIBBEHA COUNTIES SHOULD MONITOR
THIS HEAVY RAINFALL SITUATION CLOSELY THROUGH 930AM.

LAT...LON 3354 8873 3331 8874 3329 8921 3349 8925
TIME...MOT...LOC 1322Z 254DEG 15KT 3340 8913

JA
Special weather statement, Aug 9, 9:02 AM CDT, 0 minutes before
MSZ018-019-091430-
SUNFLOWER MS-BOLIVAR MS-
902 AM CDT THU AUG 9 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
902 AM CDT THU AUG 9 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 30 TO
40 MPH WINDS WAS LOCATED 4 MILES EAST OF DEESON AT 902 AM
CDT...MOVING EAST AT 20 MPH.

PEOPLE IN NORTHEASTERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3399 9065 3399 9045 3387 9046 3388 9060
      3396 9091 3406 9089 3408 9088 3409 9089
      3413 9088 3412 9066
TIME...MOT...LOC 1402Z 278DEG 16KT 3404 9079

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:38 PM CDTSpecial Weather StatementJANBolivar32 min
Aug 8, 7:40 PM CDTSevere Thunderstorm WarningJANBolivar35 min
Aug 8, 8:11 PM CDTSpecial Weather StatementJANClarke29 min
Aug 9, 6:54 AM CDTSpecial Weather StatementJANWebster26 min
Aug 9, 8:25 AM CDTSpecial Weather StatementJANOktibbeha25 min
Aug 9, 8:41 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery, Webster3 hr
Aug 9, 8:50 AM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster3 hr
Aug 9, 9:12 AM CDTSpecial Weather StatementJANGrenada28 min
Aug 9, 11:00 AM CDTSpecial Weather StatementJANAttala45 min
Aug 9, 11:22 AM CDTSpecial Weather StatementJANAttala28 min
Aug 9, 11:38 AM CDTSpecial Weather StatementJANMadison47 min
Aug 9, 12:42 PM CDTSpecial Weather StatementJANLeake, Neshoba43 min
Aug 9, 1:27 PM CDTSpecial Weather StatementJANSimpson43 min
Aug 9, 1:41 PM CDTSpecial Weather StatementJANHinds44 min
Aug 9, 2:22 PM CDTSpecial Weather StatementJANCopiah, Rankin, Simpson43 min
Aug 9, 2:53 PM CDTSpecial Weather StatementJANLincoln32 min
Aug 9, 3:10 PM CDTSpecial Weather StatementJANLincoln30 min
Aug 9, 3:20 PM CDTSpecial Weather StatementJANForrest30 min
Aug 9, 3:30 PM CDTSpecial Weather StatementJANCovington30 min
Aug 9, 3:41 PM CDTSevere Thunderstorm WarningJANCovington, Jones38 min
Aug 9, 3:55 PM CDTSpecial Weather StatementJANLamar, Marion30 min
Aug 9, 4:02 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion58 min
Aug 9, 4:10 PM CDTSpecial Weather StatementJANJones30 min
Aug 9, 5:01 PM CDTSpecial Weather StatementJANForrest29 min
Aug 9, 2:47 PM CDTSpecial Weather StatementJANConcordia33 min
Aug 9, 6:14 PM CDTSpecial Weather StatementJANMadison31 min
Aug 9, 6:21 PM CDTSpecial Weather StatementJANWest Carroll29 min
Aug 9, 6:29 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll46 min
Aug 9, 6:52 PM CDTSpecial Weather StatementJANTensas28 min
Aug 9, 6:57 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison48 min
Aug 8, 7:07 PM CDTSpecial Weather StatementJANChicot28 min
Aug 9, 6:41 PM CDTSpecial Weather StatementJANAshley29 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.